# SDR IPXA2015112596114

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,464 hours, 10,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS1, EMERGENCY EXIT LIGHT INOPERATIVE.   TERMINATED PINS ON ENTRY DOOR CONNECTOR WIRES IAW WDM 33-51-05 AND SWPM 20-48-25.  INSTALLED NEW SIGN IAW AMM 33-51-13-0401. OPS CHECKED NORMAL.
